# SDR REXA201100914

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 23,570 hours, 20,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE SECTIONS OF FLOOR TRACK LIGHT INOP.  RE-SECURED EMER FLOOR TRACK LIGHT IAW AMM 33-51-01.  OPC GOOD OK FOR SVC.
